| Catalog Number |
107636US |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: event date: february 2026.Prismaflex st100 set has been temporarily approved for use in the us under emergency use authorization (b)(4) to deliver crrt to treat patients in an acute care environment during the covid-19 pandemic.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during continuous renal replacement therapy with a prismaflex st100 set, a "piece (luer lock connector) on crrt was broken where anticoagulation infuses" and resulted in the leakage of heparin "on the backside of the syringe".There was no report of serious injury associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.